# SDR SWAA2022112261401

- Difficulty date: October 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOC BS 312 TO BS 344 RBL 55 WL 208 AT FWD GALLEY AREA.   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02,  SRM 51-40-02, AND DRAWING 141A8110 SHEET 11 REV-.
